Ideal arithmetic in affine PI rings

AW Chatters, CR Hajarnavis, TH Lenegan

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionIdeal arithmetic in affine PI rings
Original languageEnglish
Pages (from-to)297 - 302
Number of pages5
JournalQuarterly Journal of Mathematics
Volume43
Publication statusPublished - 1992

Cite this

Chatters, AW., Hajarnavis, CR., & Lenegan, TH. (1992). Ideal arithmetic in affine PI rings. Quarterly Journal of Mathematics, 43, 297 - 302.